MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY?; Universal Cutter

BOSTON SCIENTIFIC CORPORATION ACUITY?; Universal Cutter
Model Number 7060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
ACUITY?
Common Device Name
Universal Cutter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INCORPORATED
1600 west merit parkway
south jordan UT 84095
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50658083
Report Number2124215-2026-45674
Device Sequence Number13117856
Product Code DQY
UDI-Device Identifier08714729936176
UDI-Public(01)08714729936176(11)260219(17)280202(10)H3367412
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K080154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7060
Device Catalogue Number7060
Device Lot NumberH3367412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/22/2026
09/03/2026
Initial Report FDA Received Date09/07/2026
Supplement Report FDA Received Date09/23/2026
09/29/2026
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown